Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Generalized wavelet decompositions of bivariate functions

Authors: Charles K. Chui and Xin Li
Journal: Proc. Amer. Math. Soc. 121 (1994), 125-131
MSC: Primary 42C15; Secondary 44A15
MathSciNet review: 1182698
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The objective of this paper is to introduce an integral transform of wavelet-type on $ {L^2}({R^2})$ that can be applied to decompose the space $ {L^2}({R^2})$ into a direct sum of subspaces, each of which is identified as $ {L^2}(R)$. Projections from $ {L^2}({R^2})$ onto these subspaces are also discussed. Moreover, wavelet expansions for functions in $ {L^2}({R^2})$ are derived in terms of wavelet bases of $ {L^2}(R)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42C15, 44A15

Retrieve articles in all journals with MSC: 42C15, 44A15

Additional Information

PII: S 0002-9939(1994)1182698-3
Keywords: Decomposition, integral transforms, linear operators, wavelet transforms
Article copyright: © Copyright 1994 American Mathematical Society